# SDR IPXA10559161

- Difficulty date: March 21, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1500 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  FUSELAGE FRAME INBD FLANGE GOUGED AT BS 1500 BETWEEN STR 15L AND STR 16L.  REPAIRED IAW EO B757-5310-37215-A DATED 09 APR 10 AND ATS ER NR 10-2177 DATED 07 APR 10.
